Search this article in Google Scholar


分類 論文誌
著者名 (author) Satoshi Fujita
英文著者名 (author)
キー (key)
表題 (title) A Fault Tolerant Broadcast Scheme in Star Graphs Under the Single-Port Communication Model
表題 (英文)
定期刊行物名 (journal) IEEE Trans. Computers
定期刊行物名 (英文)
巻数 (volume) 48
号数 (number) 10
ページ範囲 (pages) 1123-1126
刊行月 (month) October
出版年 (year) 1999
付加情報 (note)
注釈 (annote)
内容梗概 (abstract)
論文電子ファイル Not available.


[0-21]  Satoshi Fujita, ``A Fault Tolerant Broadcast Scheme in Star Graphs under the Single-Port Communication Model,'' IEEE Trans. Computers, vol. 48, no. 10, pp. 1123-1126 , October 1999.

@article{0_21,
    author = {Satoshi Fujita},
    author_e = {},
    title = {A Fault Tolerant Broadcast Scheme in Star Graphs Under the Single-
    Port Communication Model},
    title_e = {},
    journal = { IEEE Trans. Computers},
    journal_e = {},
    volume = {48},
    number = {10},
    pages = {1123-1126 },
    month = {October},
    year = {1999},
    note = {},
    annote = {}
}

This site is maintained by Distributed System Laboratory.

PMAN 2.5.5 - Paper MANagement system / (C) 2002-2008, Osamu Mizuno / All rights reserved.